International Journal of Difference Equations (IJDE)

Volume 4, Number 2 December 2009

 

CONTENTS

 

Stability of Nonlinear Stochastic Volterra Difference Equations with Respect to a Fading Perturbation
pp. 165–184
Authors: John A. D. Appleby,Alexandra Rodkina

Dynamics of a Rational Recursive Sequence
pp. 185–200
Authors: E. M. Elsayed,

Oscillatory and Asymptotic Properties of Impulsive Difference Equations with Time-varying Delays
pp. 201–209
Authors: Xiaodi Li,Qiang Xi

Necessary and Sufficient Conditions for Oscillation of Certain Higher Order Partial Difference Equations
pp. 211–218
Authors: Figen O¨ zpınar,O¨ mer Akın

Existence of Multiple Positive Solutions to Three-Point Boundary Value Problems on Time Scales
pp. 219–232
Authors: K. R. Prasad and P. Murali,S. Nageswara Rao

Existence and Uniqueness for Nonlinear Discrete Sturm–Liouville Problems
pp. 233-251
Authors: Petr Stehl´ık

Oscillation of a Class of Fourth-Order Nonlinear Mixed Neutral Difference Equations
pp. 253–272
Authors: A. K. Tripathy

Periodicity for a Semi-ratio-dependent Predator-prey System with Delays on Time Scales
pp. 273–281
Authors: Kejun Zhuang

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact